# SDR DALA2015070604114

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 70,057 hours, 31,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT BATTERY FAULT.  REPLACED THE EPSU AND BATTERY, OPS CHECKED NORMAL.
